Menstrual Cycle during detoxing

Home The Candida Forum Candida Questions Menstrual Cycle during detoxing

This topic contains 14 replies, has 9 voices, and was last updated by  BellusStella 7 years ago.

Viewing 15 posts - 1 through 15 (of 15 total)
  • Author
    Posts
  • #74738

    Hy
    Member
    Topics: 20
    Replies: 59

    Anyone have any experience or information about menstrual cycle irregularities during detoxing?

    #74740

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hy wrote: Anyone have any experience or information about menstrual cycle irregularities during detoxing?

    Irregular menstrual cycles or unusual menstrual pain are not at all unusual with a Candida infestation. This is all about a hormonal imbalance caused by the production a false form of estrogen which happens during the infestation. You can imagine what a false hormone in the body might do to various bodily functions.

    #74741

    Hy
    Member
    Topics: 20
    Replies: 59

    Oh, yes, good point. I just keep telling myself that all of these symptoms mean the diet is really doing its job.
    The candida, also then, could have likely contributed to two miscarriages, no?

    #74742

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    The candida, also then, could have likely contributed to two miscarriages, no?

    The following statement is from a research study reported by the Department of Genitourinary Medicine, St George’s Hospital.

    Although candidiasis is not usually associated with chorioamnionitis or preterm delivery, there is some emerging evidence to suggest that screening for and eradication of Candida during pregnancy may reduce the risk of preterm delivery.”

    Able

    #74746

    Chilli
    Member
    Topics: 6
    Replies: 28

    Interesting. I’ve always had irregular periods. I have polycystic ovarian syndrome also and usually take Metformin (supresses glucose production by the liver). This gives me regular cycles and I also conceived my two kids on it. I’ve had one pregnancy which ended in miscarriage at 8 weeks, and that was attributed to not being on metformin at the time.
    My candida symptoms were also minimal when I was taking metformin regularly!

    However I have been lax at taking it since my youngest was born 4 years ago and my candida symptoms – aswell as the PCOS symptoms – have been out of control.

    I wanted to do the cleanse and diet for a while before weaning back onto metformin – was planning to wait until i have finished taking antifungals. But i would like to remain on this diet when I go back on met too.

    Anyway I am rambling – sorry!! What I was gettin at is – yes, my cycles have been extremely irregular. Whether is is due to candida I can’t be sure. So far during the detox and diet (onto week 5 now) I haven’t had a period. But I had 2 two weeks apart in January.

    I have read some theories that PCOS develops due to candida infestation.
    I’ve also read that PCOS women have higher incidences of candida infestation. Which just leaves me thinking which comes first?!

    #74747

    Hy
    Member
    Topics: 20
    Replies: 59

    @Chilli, all of that is really interesting … makes me wonder about how many women who are struggling with infertility have yeast-related issues. Hmmm. Thanks for piping in.

    #74749

    greebles
    Member
    Topics: 5
    Replies: 31

    i’m on birth control (have been for 5 years) and I got my period out of the blue only after two weeks of having it. I attributed it to canadidia

    #74765

    orka1998
    Participant
    Topics: 53
    Replies: 673

    I’ve always had heavy painful periods, but on the dot. Since I started the stage 1 diet, my period was light and painless. It was a week early, but hey I can’t have it all, can I?

    #74780

    Himawari
    Member
    Topics: 6
    Replies: 65

    My period has also been a little screwy since starting the diet, mostly in terms of timing (this time it’s late, that time it’s early, this time it’s unusually heavy on the first two days but light the rest of the time, etc.) The first one was a nightmare, since I had just started getting die off symptoms, and suddenly I didn’t know what to attribute to what.

    Historically, I’ve had really bad cramps, but this last cycle I barely had any pain at all, so we’ll see what happens from here.

    #74790

    Lucylu
    Member
    Topics: 31
    Replies: 345

    Hi girls! Mine has been a bit odd too. i posted before about my cycle being shorter (26 days) for 4 months and then this time it was bang on 28 again. also it had been way lighter and now it’s pretty heavy again so that’s a bummer! About the same pain wise, maybe a bit easier it’s hard to tell.

    Interesting that you mentioned miscarriages – I had 2 a few years back… I didn’t even think of a connection. Interesting.

    #75346

    BellusStella
    Member
    Topics: 5
    Replies: 11

    Hi,

    So I’m on day 4 “officially” without sugar and a few extra days without dairy and peanut butter (those were my biggest downfall). I say officially cause technically I started last Thursday but had cereal without thinking on Sunday. Oops!
    Basically ever since I started last Thursday, I’ve been spotting everyday, even though my last period ended 2 weeks ago. And I just went to bathroom and it seems that I may be restarting my periods now. Other symptoms that I’ve notice are the fact that my breast get very sensitive when I get cold, that’s very uncomfortable.

    Now, I’m not sure if I can/should entirely associate these symptoms with the diet/die-off cause about 1 1/2 ago, I also took a different hormonal med for the first time ever and I’ve read that spotting can be one of the side effects.

    I was just wondering if it was the medication or diet causing these symptoms so I came over here. Glad to see I’m not the only one affected this way.

    #75362

    Hy
    Member
    Topics: 20
    Replies: 59

    BellusStella wrote: Hi,

    So I’m on day 4 “officially” without sugar and a few extra days without dairy and peanut butter (those were my biggest downfall). I say officially cause technically I started last Thursday but had cereal without thinking on Sunday. Oops!
    Basically ever since I started last Thursday, I’ve been spotting everyday, even though my last period ended 2 weeks ago. And I just went to bathroom and it seems that I may be restarting my periods now. Other symptoms that I’ve notice are the fact that my breast get very sensitive when I get cold, that’s very uncomfortable.

    Now, I’m not sure if I can/should entirely associate these symptoms with the diet/die-off cause about 1 1/2 ago, I also took a different hormonal med for the first time ever and I’ve read that spotting can be one of the side effects.

    I was just wondering if it was the medication or diet causing these symptoms so I came over here. Glad to see I’m not the only one affected this way.

    I am NOT an expert, but I was just wondering if you are or have ever breastfed? Yeast loves warm, moist places, and breast tissue full of milk is a perfect haven … could perhaps explain the sensitivity in that area … but as you said, the hormonal medication could do the same.

    #75426

    bighopes
    Member
    Topics: 14
    Replies: 24

    I had three miscarriages in a row – and I’m convinced that its all due to the infestation, and since I have been on the diet – my periods have gone totally ary, I have skipped a period for february and am waiting now for one to come back !!!! I really hope it does soon.

    #75504

    orka1998
    Participant
    Topics: 53
    Replies: 673

    Are you taking Swedish Bitters? I read that, among all the other good benefits, also regulates the period. Mine were always on the dot, until candida started raging. Then I never knew anymore when it’s time. My last one was just on time, finally!

    #75533

    BellusStella
    Member
    Topics: 5
    Replies: 11

    Hy wrote:

    Hi,

    So I’m on day 4 “officially” without sugar and a few extra days without dairy and peanut butter (those were my biggest downfall). I say officially cause technically I started last Thursday but had cereal without thinking on Sunday. Oops!
    Basically ever since I started last Thursday, I’ve been spotting everyday, even though my last period ended 2 weeks ago. And I just went to bathroom and it seems that I may be restarting my periods now. Other symptoms that I’ve notice are the fact that my breast get very sensitive when I get cold, that’s very uncomfortable.

    Now, I’m not sure if I can/should entirely associate these symptoms with the diet/die-off cause about 1 1/2 ago, I also took a different hormonal med for the first time ever and I’ve read that spotting can be one of the side effects.

    I was just wondering if it was the medication or diet causing these symptoms so I came over here. Glad to see I’m not the only one affected this way.

    I am NOT an expert, but I was just wondering if you are or have ever breastfed? Yeast loves warm, moist places, and breast tissue full of milk is a perfect haven … could perhaps explain the sensitivity in that area … but as you said, the hormonal medication could do the same.

    No never breastfed, never had kids. Turns out, my periods still haven’t started but the spotting continues… It’s like, come on already! lol

Viewing 15 posts - 1 through 15 (of 15 total)

The topic ‘Menstrual Cycle during detoxing’ is closed to new replies.